# SDR 371PA0031

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,171 hours, 25,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT ALL WORKING.  CLEANED AND REMOVED MOISTURE FROM STRIPS AND TRACK.  INSTALLED COVER PER MM 33-50-00.
